# SDR 2006UALA01749

- Difficulty date: September 8, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AFT CARGO DOOR CUTOUT UPPER EDGE AFT OF FWD CORNER DENTED.  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND 2 FILLERS.
